# SDR 08FDEA03443

- Difficulty date: August 15, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- Aircraft time: 57,860 hours, 36,209 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65208371
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 1110 LBL 65 AND LBL 45 FLOORBEAM UPPER FLANGE HAS CORROSION.  REPAIRED MAIN CABIN FLOORBEAM UPPER FLANGE BS 1110 LBL 57 CUTOUT AREA DIMS 3 1/2 INCH BY 1 INCH, FABRICATED REPAIR ANGLES (2EA).  FABRICATED FILLER.  INSTALLED REPAIR PARTS AT BS 1110 FLOORBEAM IAW SRM 53-10-8 FIG 3 AND SRM 53-10-2 FIG 7.
